# SDR SCNA99767

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, EMERGENCY EXIT LIGHT AT LOWER RIGHT L1 DOOR INOP.  RELAMPED IAW B727 MM 3350121, OPS CHECK NORMAL IAW B727 MM 3350121.
